Discussions By Condition: I cannot get a diagnosis.

Please Help 20 years old and desperate!!!!

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: beglamourous
  • August 22, 2010
  • 05:49 PM

I am a 20 year old female and i have been suffering from unexplainable constant nausea since October 2009. I was hospitalized for 7 weeks with constant vomitting. I could not eat and I was malnourished. I would throw up three to four times a day. while i was in the hospital they also found a kidney stone (my 2nd one in 6 months) and it had to be surgically removed.

I was released from the hospital in the beginning of december. they could not find a reason for why i had been vomitting but i had stopped so they let me go home. I was still very nauseous and they said that would be normal for a little while but that it would go away and it has not. I have had to take a leave of absence from school because of this. I get alot of pain in my stomach after I eat and i have alot of epigastric pain.

I am taking Zofran (nausea medication for chemo patients) and domperidone. I have had 3 gastroscopies that have come back normal except for inflammation and excessive acid. I had barium and upper GI and that came back fine as well except for acid. I had 2 ultrasounds and everything was ok except them found some lymph nodes in my stomach leading my gastrointerologist to send me for a abdominal CT scan. the scan came back clear and the lymph nodes were not swolllen so my GI specialist said it is not a problem. i have also had blood tests done and a urine test.

I also suffer from chornic migraines that began after i got a really bad concusion a few years back. i take Atcanad (a high blood pressure medication) that is used to treat the migraines. I had a CT scan of my head done in order to make sure it was something in my head causing the nausea and the results came back in time. I have been off the atcanad for the last few days in an attempt to see if it was causing the nausea and it does not seem to be the case. I also take uromax for my overactive bladder and i stopped that as well to see if it was the problem and that is not the case either. I went to see an endocrinologist and she said she saw nothing that would my symptoms in terms of my endocrine system. I have gone to see internal medicine and that doctor said he couldn't think of anything.

I finally went to a nautropath that has put me on a cleanse that includes no dairy, no red meat or pork, no artificial sugars,no gluten, no potatoes, tomatoes or citrus fruit. to see if we can clean out my system i have been doing it for almost two weeks and have really seen any improvement.

I also went to see an osteopath. I have only gone once but did not see a difference in my stomach but he did help the stifness in my neck

plz help I have no idea what to do. I want my life back and I want to go back to school. if you have any ideas please help me

Reply Flag this Discussion

3 Replies:

  • Whats your calcium levels?
    Anonymous 42789 Replies
    • August 24, 2010
    • 07:44 AM
    • 0
    Flag this Response
  • Whats your calcium levels?as of may 4th 2010 there 2.57
    beglamourous 1 Replies
    • August 24, 2010
    • 07:30 PM
    • 0
    Flag this Response
  • Here's a shot in the dark, but if you're desperate, it couldn't hurt. I take a supplement for my triglycerides called PPC, brand names "PhosChol", "HepatoPro" and "Essentiale Forte" in Europe. My girlfriend had terrible stomach problems all her life... Mostly due to taking NSAIDs for her headaches, but she said her stomach has always been her Achilles heel. I noticed the literature for PPC included a study on how it helped with stomach problems from NSAIDs and gave some to my girlfriend to see if it would help. She's hopelessly addicted to the stuff now... Says it's the ONLY thing that has ever fixed her stomach so well, and she's never felt better in her life. PPC is not cheap, and is only available online, but you only need one a day (about 60 cents per pill). There are no side effects... It is actually quite good for you. You might give it a try and see if it helps. Here's the blurb on the gastric protection regarding NSAIDs. Good Luck and GodSpeed!"Doses of aspirin as low as 30 mg suppress the production of protective prostaglandins in the gastric mucosa. In addition, aspirin's direct contact with the gastrointestinal tract interferes with the hydrophobic "non-wettable" properties that protect the underlying epithelium from gastric acid and other toxic substances. This characteristic seems to be attributable to an extracellular lining of phospholipids, which are synthesized in surface mucus cells of the stomach. Aspirin and other NSAIDs can rapidly transform the gastric mucosa from a non-wettable to a wettable state, thereby increasing the tissue's susceptibility to the corrosive actions of gastric acid.A study on experimentally induced gastric ulcers in rats (Dunjic BS, et al., 1993) showed that mucosal lesions were significantly reduced by a single dose of PPC given before or after the injury factor, which in this study was ethanol or an NSAID.A recent clinical trial compared the GI effects of aspirin to those of aspirin complexed with PPC (Anand BS et al., 1999). Sixteen healthy subjects were given either ten doses of aspirin or ten doses of the aspirin/PPC complex over a 72 hour period. After a "washout" period, subjects were switched over to the other medication for a 72 hour period.Researchers counted the number of gastroduodenal erosions in each subject. Those taking aspirin had an average of 8.75 erosions, while those taking the aspirin/PPC complex averaged only 2.81 erosions. The protective effect of PPC was most apparent in those who were most susceptible to aspirin injury, and did not interfere with the therapeutic activity of the aspirin."
    synesthesia 87 Replies
    • August 25, 2010
    • 06:13 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.